Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my boyfriend at night and had to ttake the morning after pill the following morning. What seemed to be like my period started two weeks earlier than what it was supposed to but it was abnormally lighter and didnt seem to last all day like it normally would but went on for a whole week. And now almost a week after what i thought was my period im spotting and thats never happened before. So is what im experiencing just a side effect of the morning after pill that i took or could it be something else? its really starting to stress me out and im not sure what i should do or think. 

Loading...

Hi Tayls,

Normal and COMMON side effects of emergency contraceptives include:

Your period being earlier or later than normal.

Your period being lighter or heavier than normal.

It can continue like this for several months as well.

It's unlikely you are pregnant.  You can take a home test if you want.  Be sure to use your first morning urine (wake up pee) for the best accuracy - it matters.

Good luck.

Reply

Loading...